# SDR 95ZZZX3730

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: State of Illinois DOT Division of Aeronautics, repair station LX5R031N
- Aircraft: N971LL
- Make and model: Beech 200BEECH
- Aircraft serial: BB572
- Engine: Pwa PT6A41
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Diaphram
- Part number: 310334601
- Condition: Ruptured
- Location: Bleed Valve
- Component: 310092205
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAM RUPTURED RENDERING BLEED VALVE INOPERATIVE.
